MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received by verathon; however, the device return is anticipated.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported that while using a glidescope core 2m quickconnect cable during a patient procedure, green lines appeared on the connected glidescope core 15-inch fhd monitor.Additionally, the customer indicated that these green lines significantly hindered the ability to visualize the position of the bronchoscope within the airway.Consequently, the procedure was temporarily halted to allow the staff to troubleshoot the cable to eliminate the lines; however, the problem continued to persist.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
B4, d8, d9, g3, g6, h2, h3, h6, h11.The customer's glidescope core 2m quickconnect cable was returned to verathon for evaluation.A verathon technical service representative evaluated the returned cable but was unable to replicate the reported issue.When connected to verathon's test equipment, no issues were observed.No physical damaged was identified via visual inspection.The cable passed verathon's device functionality testing and confirmed to be within specification.Neither the monitor nor the bronchoscope used during the reported event were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the customer's cable was scrapped due to already being provided a replacement.No further investigation is required at this time.Verathon wil continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24192368
Report Number9615393-2026-00005
Device Sequence Number7976040
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public(01)00879123006578(10)17920-1-12(11)240826
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot Number17920-1-12
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown